Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

July 6, 2021Miami-Dade County, Florida

NWS Miami, FL issued this special weather statement at Jul 6, 2021, 2:33 AM EDT for Miami-Dade County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2021, 2:33 AM EDT (06:33 UTC)
Expired
Jul 6, 2021, 3:15 AM EDT
In force
42 min
Issued by
NWS Miami, FL

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 27 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 6.6 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2021-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 595 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2021-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
595 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

388 
WWUS82 KMFL 060633
SPSMFL

Special Weather Statement
National Weather Service Miami FL
233 AM EDT Tue Jul 6 2021
 
FLZ072>074-173-060715-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
233 AM EDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
315 AM EDT...

* At 233 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Key Biscayne, moving northwest
  at 30 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Miami, Hialeah, Miramar, Miami Beach, Coral Gables, Key Biscayne,
  South Miami, Miami Gardens, Virginia Key, Kendall, North Miami,
  Doral, North Miami Beach, Miami Lakes, Hialeah Gardens, Pinecrest,
  Opa-Locka, West Park, Miami Springs and Sweetwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2564 8008 2555 8022 2591 8047 2600 8020
      2569 8007
TIME...MOT...LOC 0633Z 147DEG 28KT 2570 8020 

$$

CWC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 6, 1:31 AM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jul 6, 1:31 AM EDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Miami FL
Issued by National Weather Service Austin/San Antonio TX
131 AM EDT Tue Jul 6 2021

.AVIATION(06Z TAFS)...
Several bands of convection associated with Elsa continue to
develop and are moving into southern Florida overnight. While not
expecting continued convection at the terminals tonight, have
opted to include the mention of VCTS to account for the continued
threat. In addition to the threat of convection, some scattered
MVFR ceilings will also be possible. More widespread rainfall,
especially for KAPF is expected tomorrow as the center of Elsa
passes to the west of southern Florida.

&&

.PREV DISCUSSION... (Issued 821 PM EDT Mon Jul 5 2021)

UPDATE...

Elsa is forecast to emerge from Cuba and move northwest through
the Florida Straits and into the southeast Gulf overnight.
Enhanced convergence from outer bands of Elsa will cross the Gulf
Stream and result in continued convective development along the
Atlantic coast overnight. Late tonight through the early portion
of tomorrow, more widespread heavy rain directly associated with
the core of Elsa will begin to impact southwest Florida. An upper
low over the lower Mississippi Valley will provide stronger than
usual background wind profile in advance of Elsa as well as some
increased synoptic ascent. As the low-level center of Elsa draws
nearer, near surface flow will back and yield a more favorable
environment for tornadic development in stronger cells that
develop within Elsa's bands and near its center. It will likely be
tomorrow afternoon or evening before sustained tropical storm
force winds or gusts reach our coastal/offshore waters and the
southwest Florida coast.

PREV DISCUSSION... (Issued by National Weather Service
Austin/San Antonio TX)

AVIATION(00Z TAFS)...
The bulk of the afternoon showers and storms have pushed north of
the area for the present time. However, seeing some additional
activity develop off the coast southeast of Miami. Tried to time
this with the eastern sites and handled it with a VCTS group
overnight. May have to amend these with a TEMPO group if it looks
like they will hold together and affect the terminals. Periods of
showers and thunderstorms will likely affect the eastern coast
sites through much of the valid TAF period with periodic breaks.
Look for more consistent rainfall for KAPF on the wester coast as
Elsa tracks just west of there tomorrow morning.

PREV DISCUSSION... (Issued 249 PM EDT Mon Jul 5 2021)

SHORT TERM...
As deep-layer moisture continues to overspread South Florida in
association with Elsa, the thermodynamic environment will become
increasingly favorable for heavy-rainfall-producing convection --
owing to tall skinny CAPE profiles, deep warm cloud layers, and
repeated rounds of showers and storms. The threat of localized flash
flooding from heavy rainfall will be greatest across metro areas
that experience repeated rounds of showers and storms, and this
seems most likely across the Gulf Coast of South Florida initially,
with the threat gradually increasing across the east coast metros
overnight owing to coastal convergence and related mesoscale ascent.

In addition, the risk of a couple tornadoes will gradually increase
across South Florida later today into tomorrow, and this risk
appears greatest across the southern and western portions of South
Florida -- where the strongest 850-mb flow will support enlarged low-
level hodographs and enhanced effective-layer storm relative
helicity supportive of isolated rotating updrafts.

As Elsa continues to track closer here is the breakdown of impacts
across South Florida:

*Flooding - Repeated rounds of heavy rainfall from showers and
thunderstorms could result in localized flash flooding across South
Florida, especially along the coastal/metro areas. Initially, this
risk will be greatest across coastal/metro Collier County, with the
risk increasing for the east coast metros during the
overnight/morning hours. With the greatest risk and higher
confidence of flash flooding being over the Southwest coast, a Flood
Watch is in effect for Collier County.

*Storm Surge - Up to 3 feet above ground level possible for portions
of coastal Mainland and Monroe and Collier Counties. This may result
in the potential for Coastal Flood Advisory for the Southwest
Florida coast.

*Wind - Sustained tropical storm force winds will be possible,
particularly along the Gulf coast and the Gulf waters. Tropical
Storm force wind gusts will be possible with squalls and rainbands
ahead of the system.

*Tornadoes - A few tornadoes will be possible with showers and
storms, with the threat gradually increasing as low-level wind
fields continue to strengthen across South Florida.

LONG TERM...
As Elsa departs from the region, high pressure will build as Elsa
moves northward away front the area. Southerly winds will continue
to allow moisture in the wake of Elsa. Sea breeze driven convection
each afternoon. There will be the potential for frequent lightning
strikes, heavy rainfall and gusty winds. Flooding potential will be
dependent on the rainfall received from Elsa across the area. High
temperatures will be in the upper 80s and low 90s to end the week.

MARINE... Conditions are deteriorating across the South Florida
waters as outer rainbands and squalls begin to move towards the
region. Conditions will become especially dangerous over the Gulf
waters due to rough seas and swell associated with the storm's
inner core.

HYDROLOGY...
Tropical Storm Elsa will bring periods of heavy rainfall to the
region early this week. Storm total amounts of 2 to 4 inches are
possible, with isolated heavier amounts. The greatest heavy rain
potential should be across Southwest Florida and the Gulf coast
region starting later today into tonight. With the greatest threat
and higher confidence of rainfall over Southwest Florida a Flood
Watch has been issued for Collier County

BEACHES...
There is a high risk of rip currents for Miami-Dade and Broward
county beaches today. The risk will likely be expanded
to include the rest of Atlantic beaches and the Gulf coast.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            79  90  78  90 /  30  40  20  50
West Kendall     79  91  77  91 /  30  40  20  50
Opa-Locka        79  90  77  90 /  30  50  20  50
Homestead        78  89  77  89 /  30  40  20  50
Fort Lauderdale  79  89  78  89 /  30  40  20  50
N Ft Lauderdale  79  89  78  89 /  30  50  20  50
Pembroke Pines   77  89  76  89 /  30  50  20  50
West Palm Beach  78  90  77  90 /  40  50  20  50
Boca Raton       79  90  78  90 /  30  50  20  50
Naples           77  89  76  90 /  70  60  20  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through this evening for FLZ069-070.

     Tropical Storm Warning for FLZ069-075.

     Coastal Flood Advisory from 2 PM this afternoon to 2 PM EDT
     Wednesday for FLZ069-075.

     High Rip Current Risk from 8 AM EDT this morning through late
     tonight for FLZ168.

     High Rip Current Risk through Wednesday evening for FLZ172-173.

AM...Small Craft Advisory until 2 PM EDT this afternoon for AMZ630-
     651-671.

GM...Tropical Storm Warning for GMZ656-657-676.

&&

Update/Aviation...99
Tonight/Wednesday and Marine...99
Wednesday Night through Tuesday...99

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jul 5, 11:30 AM EDT, 15 hours 3 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1130 AM EDT Mon Jul 5 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
060330-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1130 AM EDT Mon Jul 5 2021

...Tropical Storm Elsa To Impact The Region with Multiple Hazards...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Tropical Storm Elsa will impact the region. Gusty winds, heavy rains,
coastal flooding and a few tornadoes are possible, especially
overnight tonight.

Hazardous marine and beach conditions are expected with a high rip
current risk.

Please reference the Hurricane Local Statement from NWS Miami for
additional detailed information.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Impact from Elsa will likely continue through mid-week. Residents
and visitors are urged to monitor updates to the forecast for Elsa,
and ensure that Hurricane preparedness plans are in place.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, however, individual spotters
are encouraged to report high wind and flooding to the National
Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jul 5, 11:20 PM EDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Miami FL
1120 PM EDT Mon Jul 5 2021

FLZ073-173-174-060400-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1120 PM EDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MIAMI-DADE COUNTY UNTIL
MIDNIGHT EDT...

* At 1120 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Jewfish Creek Bridge, moving
  northwest at 30 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Homestead, Turkey Point, Homestead Miami Speedway, Homestead
  General Airport, The Redland, Florida City, Homestead Base,
  Naranja, Princeton, Richmond West, Country Walk, Royal Palm Ranger,
  Leisure City, Goulds, The Hammocks, Homestead Bayfront Park, Cutler
  Bay, Everglades National Park, Inlikita and South Miami Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2553 8080 2568 8043 2530 8022 2535 8027
      2529 8033 2529 8039 2530 8039 2524 8042
      2524 8046 2520 8050 2521 8057 2522 8056
      2523 8052 2524 8054 2523 8054 2524 8055
      2524 8057 2518 8064
TIME...MOT...LOC 0320Z 155DEG 27KT 2524 8042

CWC
Special weather statement, Jul 5, 11:56 PM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Miami FL
1156 PM EDT Mon Jul 5 2021

FLZ073-074-173-174-060445-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
1156 PM EDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
1245 AM EDT...

* At 1156 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Turkey Point, moving northwest
  at 35 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Homestead, Homestead Miami Speedway, Black Point, Homestead General
  Airport, The Redland, Turkey Point, Kendall, Florida City,
  Homestead Base, Naranja, Richmond West, Richmond Heights, Country
  Walk, Leisure City, Cutler Bay, Zoo Miami, Goulds, West Perrine,
  Princeton and Homestead Bayfront Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2554 8079 2568 8035 2536 8020 2533 8026
      2535 8026 2535 8027 2534 8028 2533 8027
      2528 8033 2530 8039 2528 8041 2528 8040
      2526 8040 2527 8041 2526 8043 2525 8043
TIME...MOT...LOC 0356Z 144DEG 29KT 2538 8035

CWC
Special weather statement, Jul 6, 1:15 AM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Miami FL
115 AM EDT Tue Jul 6 2021

FLZ072-074-172-173-060600-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
115 AM EDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 200 AM EDT...

* At 115 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Miami Beach, moving northwest
  at 35 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Miami, Pembroke Pines, Hollywood, Miramar, Miami Beach, Surfside,
  Hallandale, Miami Gardens, Virginia Key, North Miami, North Miami
  Beach, Aventura, Dania Beach, Sunny Isles Beach, Opa-Locka, West
  Park, Miami Shores, North Bay Village, El Portal and Westview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2591 8002 2590 8004 2582 8004 2570 8007
      2568 8014 2598 8031 2605 8009
TIME...MOT...LOC 0515Z 153DEG 31KT 2583 8010

CWC
Special weather statement, Jul 6, 2:33 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
233 AM EDT Tue Jul 6 2021

FLZ072>074-173-060715-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
233 AM EDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
315 AM EDT...

* At 233 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Key Biscayne, moving northwest
  at 30 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Miami, Hialeah, Miramar, Miami Beach, Coral Gables, Key Biscayne,
  South Miami, Miami Gardens, Virginia Key, Kendall, North Miami,
  Doral, North Miami Beach, Miami Lakes, Hialeah Gardens, Pinecrest,
  Opa-Locka, West Park, Miami Springs and Sweetwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2564 8008 2555 8022 2591 8047 2600 8020
      2569 8007
TIME...MOT...LOC 0633Z 147DEG 28KT 2570 8020

CWC

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:57 PM EDTSpecial Marine WarningMFL48 min
Jul 5, 9:41 PM EDTSpecial Marine WarningMFL34 min
Jul 5, 10:15 PM EDTSpecial Marine WarningMFL45 min
Jul 5, 11:20 PM EDTSpecial Weather StatementMFLMiami-Dade40 min
Jul 5, 11:36 PM EDTSpecial Marine WarningMFL39 min
Jul 5, 11:56 PM EDTSpecial Weather StatementMFLMiami-Dade49 min
Jul 6, 12:52 AM EDTSpecial Marine WarningMFL38 min
Jul 6, 1:15 AM EDTSpecial Weather StatementMFLMiami-Dade45 min
Jul 6, 1:41 AM EDTSpecial Marine WarningMFL49 min
Jul 6, 2:34 AM EDTSpecial Marine WarningMFL26 min
Jul 6, 3:51 AM EDTSpecial Weather StatementMFLHendry39 min
Jul 6, 4:19 AM EDTTornado WarningMFLHendry, Palm Beach26 min
Jul 6, 4:36 AM EDTSpecial Marine WarningMFL54 min
Jul 6, 4:44 AM EDTSpecial Weather StatementMFLGlades46 min
Jul 6, 5:27 AM EDTSpecial Marine WarningMFL33 min
Jul 6, 5:32 AM EDTSpecial Weather StatementMFLGlades43 min
Jul 6, 5:37 AM EDTSpecial Weather StatementMFLPalm Beach38 min
Jul 6, 5:55 AM EDTSpecial Marine WarningMFL65 min
Jul 6, 6:09 AM EDTSpecial Marine WarningMFL66 min
Jul 6, 6:15 AM EDTSpecial Weather StatementMFLGlades60 min
Jul 6, 6:51 AM EDTSpecial Weather StatementMFLMiami-Dade24 min
Jul 6, 7:20 AM EDTSpecial Marine WarningMFL40 min
Jul 6, 7:56 AM EDTSpecial Marine WarningMFL49 min
Jul 6, 8:41 AM EDTSpecial Marine WarningMFL28 min
Jul 6, 9:23 AM EDTSpecial Marine WarningMFL29 min
Jul 6, 9:25 AM EDTSpecial Weather StatementMFLCollier35 min
Jul 6, 10:40 AM EDTSpecial Weather StatementMFLCollier35 min
Jul 6, 12:24 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Jul 6, 12:41 PM EDTSpecial Weather StatementMFLHendry34 min
Jul 6, 1:03 PM EDTSpecial Weather StatementMFLHendry27 min
Jul 6, 1:05 PM EDTSpecial Marine WarningMFL25 min
Jul 6, 1:08 PM EDTSpecial Weather StatementMFLMiami-Dade37 min
Jul 6, 1:11 PM EDTTornado WarningMFLCollier, Hendry34 min
Jul 6, 1:16 PM EDTAreal Flood AdvisoryMFLCollier119 min
Jul 6, 1:23 PM EDTSpecial Weather StatementMFLMiami-Dade37 min
Jul 6, 1:23 PM EDTTornado WarningMFLGlades, Hendry37 min
Jul 6, 1:31 PM EDTSpecial Weather StatementMFLCollier29 min
Jul 6, 1:39 PM EDTAreal Flood AdvisoryMFLCollier96 min
Jul 6, 1:44 PM EDTSpecial Weather StatementMFLBroward31 min
Jul 6, 1:49 PM EDTSpecial Weather StatementMFLGlades26 min
Jul 6, 1:58 PM EDTSpecial Marine WarningMFL62 min
Jul 6, 1:58 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Jul 6, 2:08 PM EDTSpecial Weather StatementMFLBroward97 min
Jul 6, 2:16 PM EDTSmall Craft AdvisoryMFL25 hr
Jul 6, 2:33 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jul 6, 2:45 PM EDTSpecial Weather StatementMFLBroward45 min
Jul 6, 2:53 PM EDTSpecial Weather StatementMFLHendry37 min
Jul 6, 2:55 PM EDTSpecial Marine WarningMFL65 min
Jul 6, 2:57 PM EDTSpecial Weather StatementMFLMiami-Dade48 min
Jul 6, 3:11 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Jul 6, 3:16 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Jul 6, 3:29 PM EDTSpecial Weather StatementMFLBroward61 min
Jul 6, 6:35 PM EDTSpecial Weather StatementMFLCollier40 min
Jul 6, 7:21 PM EDTSpecial Marine WarningMFL39 min
Jul 6, 7:59 PM EDTSpecial Marine WarningMFL61 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.